Archive for Mathematical Logic 55 (7-8):1025-1036 (2016)

Yurii Khomskii observed that cof>c\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathrm{cof}}}>\mathfrak {c}$$\end{document} assuming b=c\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathfrak {b}=\mathfrak {c}$$\end{document} and he asked whether the inequality cof>c\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathrm{cof}}}>\mathfrak {c}$$\end{document} is provable in ZFC. We find several conditions that imply some variants of this inequality for tree ideals. Applying a recent result of Brendle, Khomskii, and Wohofsky we show that l0\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$l^0$$\end{document} satisfies some of these conditions and consequently, cof=d≥d>c\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$${{\mathrm{cof}}}=\mathfrak {d}\ge \mathfrak {d}>\mathfrak {c}$$\end{document}. We also prove that if the cellularity of a Boolean algebra B is hereditarily ≥κ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\ge \kappa $$\end{document}, then every κ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\kappa $$\end{document}-sequence in B+\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$B^+$$\end{document} has a κ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\kappa $$\end{document}-subsequence with a disjoint refinement.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-016-0510-y
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,480
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Strongly Dominating Sets of Reals.Michal Dečo & Miroslav Repický - 2013 - Archive for Mathematical Logic 52 (7-8):827-846.
The Cofinality of the Strong Measure Zero Ideal.Teruyuki Yorioka - 2002 - Journal of Symbolic Logic 67 (4):1373-1384.
The Cardinal Coefficients of the Ideal $${{\Mathcal {I}}_{F}}$$.Noboru Osuga & Shizuo Kamo - 2008 - Archive for Mathematical Logic 47 (7-8):653-671.
On Changing Cofinality of Partially Ordered Sets.Moti Gitik - 2010 - Journal of Symbolic Logic 75 (2):641-660.
Laver Sequences for Extendible and Super-Almost-Huge Cardinals.Paul Corazza - 1999 - Journal of Symbolic Logic 64 (3):963-983.
Laver Sequences for Extendible and Super-Almost-Huge Cardinals.Paul Corazza - 1999 - Journal of Symbolic Logic 64 (3):963-983.
Canonical Models for ℵ1-Combinatorics.Saharon Shelah & Jindr̆ich Zapletal - 1999 - Annals of Pure and Applied Logic 98 (1-3):217-259.
Some Pathological Examples of Precipitous Ideals.Moti Gitik - 2008 - Journal of Symbolic Logic 73 (2):492 - 511.
Laver’s Results and Low-Dimensional Topology.Patrick Dehornoy - 2016 - Archive for Mathematical Logic 55 (1-2):49-83.
Generic Trees.Otmar Spinas - 1995 - Journal of Symbolic Logic 60 (3):705-726.


Added to PP index

Total views

Recent downloads (6 months)

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes